# SDR 2008UALA04364

- Difficulty date: August 20, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 57,171 hours, 20,960 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Part serial: 30659
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEN DRIVE LIGHT.  RTFL.   FOUND FAULTY IDG.  INSTALLED NEW NR 1 IDG.  ACCOMPLISHED OPS CHK & LEAK CHECK. ALL CHECKS GOOD. OK FOR SERVICE.
